Two-phase states of the generalized van der Waals gas: Conditions of absolute and neutral shock wave stability Научная публикация
Журнал |
ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
ISSN: 0044-2267 , E-ISSN: 1521-4001 |
||
---|---|---|---|
Вых. Данные | Год: 2023, Том: 103, Номер: 5, Номер статьи : e202200026, Страниц : 16 DOI: 10.1002/zamm.202200026 | ||
Ключевые слова | generalized van der Waals gas, two-phase state, absolute stability, neutral stability, weak and strong shock waves | ||
Авторы |
|
||
Организации |
|
Информация о финансировании (1)
1 | Институт математики им. С.Л. Соболева СО РАН | FWNF-2022-0008 |
Реферат:
In this work we discuss an approach to the construction of the areas of two-phase states for real gases, state equations for which are from the article by Fogelson and Likhachev in 2004 and formulate conditions that define absolute and neutral stability of the shock waves.
Библиографическая ссылка:
Blokhin A.M.
, Rudometova A.S.
, Tkachev D.L.
Two-phase states of the generalized van der Waals gas: Conditions of absolute and neutral shock wave stability
ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik. 2023. V.103. N5. e202200026 :1-16. DOI: 10.1002/zamm.202200026 WOS Scopus РИНЦ OpenAlex
Two-phase states of the generalized van der Waals gas: Conditions of absolute and neutral shock wave stability
ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik. 2023. V.103. N5. e202200026 :1-16. DOI: 10.1002/zamm.202200026 WOS Scopus РИНЦ OpenAlex
Даты:
Опубликована online: | 10 дек. 2022 г. |
Опубликована в печати: | 7 мая 2023 г. |
Идентификаторы БД:
Web of science: | WOS:000895979900001 |
Scopus: | 2-s2.0-85144047449 |
РИНЦ: | 58745907 |
OpenAlex: | W4311013687 |
Цитирование в БД:
Пока нет цитирований